| Model Number |
B35200 |
| Medical Device Problem Codes |
Failure to Interrogate (1332); Communication or Transmission Problem (2896)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/17/2026
Type of Reportable Event
Malfunction
Event or Problem Description
Additional info received from patient that they were able to get the handset and communicator to communicate to the patient's implant today by having the patient laying down.The engineering team has requested the rep to provide a summary of actions taken to better understand what troubleshooting steps were taken today and what they observed related to the position of the implant in the pocket given the large amount of weight gained then lost.It was reported that patient had a 60 lb weight gain with a 40 lb weight loss since getting dbs therapy.Ts waiting for further information from the rep.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.